# SDR MWEA99548

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9957571503
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TOP SKIN HAD A DENT.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
